# SDR QMLA201910119079

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N407V
- Make and model: Bell 407
- Aircraft serial: 53476
- Aircraft time: 9,735 hours, 24,488 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Evaporator
- Part number: ES6111421
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN ROUTE WITH PATIENT ON BOARD. CREW NOTICED BURNING ODOR. PILOT MADE PRECAUTIONARY LANDING IN A PASTURE AND NOTIFIED DISPATCH. PILOT CALLED MECHANIC WHO ARRIVED AND DETERMINED THE AFT AIRCONDITION EVAPORATOR MOTOR OVERHEATED. MECHANIC INSPECTED FOR DAMAGE AND DE-ACTIVATED AIR CONDITION BY PULLING CIRCUIT BREAKER. AIRCRAFT AIR CONDITION WAS MEL'D AND AIRCRAFT WAS RETURNED TO SERVICE BY AMC MAINTENANCE CONTROL.
